The Local Logarithmic Brunn-Minkowski Inequality for Zonoids

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

The aim of this note is to show that the local form of the logarithmic Brunn-Minkowski conjecture holds for zonoids. The proof uses a variant of the Bochner method due to Shenfeld and the author.

Original languageEnglish (US)
Title of host publicationLecture Notes in Mathematics
PublisherSpringer Science and Business Media Deutschland GmbH
Pages355-379
Number of pages25
DOIs
StatePublished - 2023

Publication series

NameLecture Notes in Mathematics
Volume2327
ISSN (Print)0075-8434
ISSN (Electronic)1617-9692

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Keywords

  • Bochner method
  • Logarithmic Brunn-Minkowski inequality
  • Mixed volumes
  • Zonoids

Fingerprint

Dive into the research topics of 'The Local Logarithmic Brunn-Minkowski Inequality for Zonoids'. Together they form a unique fingerprint.

Cite this